# SDR DALA2017051804082

- Difficulty date: May 17, 2017
- Submitted: May 22, 2017
- Operation: Air carrier
- Aircraft: N667DN
- Make and model: Boeing 757232
- Aircraft serial: 25035
- Aircraft time: 83,846 hours, 38,346 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PYLON OTBD SIDE, SUPPORT BRACKET AT TOP FWD END OF CUTOUT FOR DOOR 435AL IS CRACKED.  REMOVED AND REPLACED THE SUPPORT BRACKET IAW  SRM AND DRAWING.
